# SDR SWAA030845

- Difficulty date: April 11, 2003
- Submitted: April 18, 2003
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- Aircraft time: 49,520 hours, 46,918 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Splice
- Part number: 6551698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND STRINGER SPLICES CRACKED (4 EA) AT BS 360, STR 4R, BS 360, STR 14R, BS 540, STR 14R & BS 908, STR 4L.  REMOVED AND REPLACED STRINGER SPLICES PER SRM.
